# SDR GTIA2024021637918

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N646NK
- Make and model: Airbus A320-232
- Aircraft serial: 7062
- Aircraft time: 27,552 hours, 12,386 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 56306
- Condition: No Test
- Location: L1 Door
- Part time: 1,972 hours, 874 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS MEGAPHONE WILL NOT TEST-R/R L1 DOOR MEGAPHONE IAW SPIRIT AIRLINES DRAWING A320-EMEREQUIP REV3. OPS CHECK GOOD.
